Six-Tusked Elephants on a Han Bas-Relief
Bibliographic Data
| ID | 10971783 |
|---|---|
| Authors | Lao Kan (corresponding author) |
| Year | 1954 |
| Volume | 17 |
| Issue | 3/4 |
| Pages | 366 |
| Publication date | 1954-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Harvard Journal of Asiatic Studies (JOURNAL) |
| Journal identifiers | ISSN: 0073-0548 • E-ISSN: 1944-6454 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2718317 |
| OpenAlex | W2797168616 |
| Language | EN |
| Highly cited | No |
|---|